# SDR R61A201307260662

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 9,205 hours, 8,970 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY EXIT DOOR WARNING LIGHT IS FLASHING. MX FOUND A BAD WIRE SPLICE AND REPAIRED WIRE IAW AMM AND OPS CHECKED GOOD.
